Alert archive / Missouri / Frost Advisories in 2014

Frost Advisory 1, NWS Springfield, MO

April 15, 201418 counties in Missouri

NWS Springfield, MO issued this frost advisory at Apr 15, 2014, 4:55 AM CDT for 18 counties in Missouri. It took effect at Apr 16, 2014, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2014, 4:55 AM CDT (09:55 UTC)
In effect from
Apr 16, 2014, 1:00 AM CDT
Expired
Apr 16, 2014, 8:52 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO

Counties Christian County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Howell County, MO, Laclede County, MO, Maries County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WWUS73 KSGF 150955
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 AM CDT TUE APR 15 2014

...A HARD FREEZE EARLY THIS MORNING WITH AREAS OF FROST AGAIN TONIGHT...

MOZ058-070-071-080>083-090>092-095>098-103>106-152100-
/O.NEW.KSGF.FR.Y.0001.140416T0600Z-140416T1400Z/
/O.CON.KSGF.FZ.W.0001.000000T0000Z-140415T1400Z/
MARIES-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-
WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
455 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY. 

* SHORT TERM TRENDS...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE
  AND UPPER 20S AROUND SUNRISE RESULTING IN A HARD FREEZE AND
  AREAS OF FROST.

* TIMING AND AREAS AFFECTED...FREEZE WARNING ACROSS THE MISSOURI
  OZARKS AND SOUTHEASTERN KANSAS THROUGH EARLY THIS MORNING.

  FROST ADVISORY FOR SOUTH CENTRAL MISSOURI GENERALLY SOUTHEAST OF
  A SPRINGFIELD TO ROLLA LINE LATE TONIGHT. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE MIDDLE AND UPPER
  20S THIS MORNING...AND INTO THE LOWER 30S TONIGHT.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE DAMAGED
  OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ055>057-066>069-077>079-088-089-093-094-101-102-
151400-
/O.CON.KSGF.FZ.W.0001.000000T0000Z-140415T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-POLK-JASPER-DADE-NEWTON-LAWRENCE-
MCDONALD-BARRY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...JOPLIN...CARTHAGE...GREENFIELD...NEOSHO...
AURORA...MOUNT VERNON...ANDERSON...PINEVILLE...MONETT...CASSVILLE
455 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* SHORT TERM TRENDS...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE
  AND UPPER 20S EARLY AROUND SUNRISE RESULTING IN A HARD FREEZE
  AND AREAS OF FROST.

* TIMING AND AREAS AFFECTED...EXPECTED ACROSS THE MISSOURI OZARKS
  AND SOUTHEASTERN KANSAS THROUGH EARLY THIS MORNING.

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE MIDDLE AND UPPER 20S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE DAMAGED
  OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

FOSTER
6 follow-up statements
277 
WWUS73 KSGF 151359
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT TUE APR 15 2014

...FREEZE WARNING EXPIRES AT 9 AM...FROST ADVISORY REMAINS IN
EFFECT TONIGHT...

THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. A FROST
ADVISORY REMAINS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE
FROM SPRINGFIELD TO ROLLA TONIGHT.

MOZ058-070-071-080>083-090>092-095>098-103>106-152200-
/O.EXP.KSGF.FZ.W.0001.000000T0000Z-140415T1400Z/
/O.CON.KSGF.FR.Y.0001.140416T0600Z-140416T1400Z/
MARIES-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-
WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
859 AM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* SHORT TERM TRENDS...TEMPERATURES ARE QUICKLY WARMING TO ABOVE
  FREEZING THIS MORNING ENDING THE FREEZE RISK.

* TIMING AND AREAS AFFECTED...THE FREEZE WARNING WILL EXPIRE AT 9
  AM. A FROST ADVISORY IS IN EFFECT TONIGHT FOR SOUTH CENTRAL
  MISSOURI GENERALLY SOUTHEAST OF A SPRINGFIELD TO ROLLA LINE LATE
  TONIGHT.

* TEMPERATURE...TONIGHT...TEMPERATURES WILL FALL TO BETWEEN 30 AND
  34 DEGREES RESULTING IN AREAS OF FROST.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ055>057-066>069-077>079-088-089-093-094-101-102-
151500-
/O.EXP.KSGF.FZ.W.0001.000000T0000Z-140415T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-POLK-JASPER-DADE-NEWTON-LAWRENCE-
MCDONALD-BARRY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...JOPLIN...CARTHAGE...GREENFIELD...NEOSHO...
AURORA...MOUNT VERNON...ANDERSON...PINEVILLE...MONETT...CASSVILLE
859 AM CDT TUE APR 15 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ARE QUICKLY WARMING TO ABOVE FREEZING THIS MORNING
ENDING THE FREEZE RISK. THEREFORE THE FREEZE WARNING IS BEING
ALLOWED TO EXPIRE.

$$

GAGAN
841 
WWUS73 KSGF 151438
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 AM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT TONIGHT...

MOZ058-070-071-080>083-090>092-095>098-103>106-152200-
/O.CON.KSGF.FR.Y.0001.140416T0600Z-140416T1400Z/
MARIES-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-
WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
938 AM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* TIMING AND AREAS AFFECTED...A FROST ADVISORY IS IN EFFECT
  TONIGHT FOR SOUTH CENTRAL MISSOURI...GENERALLY SOUTHEAST OF A
  SPRINGFIELD TO ROLLA LINE LATE TONIGHT.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL TO BETWEEN 30
  AND 34 DEGREES RESULTING IN AREAS OF FROST.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAGAN
424 
WWUS73 KSGF 151958
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT TONIGHT...

MOZ058-070-071-080>083-090>092-095>098-103>106-160800-
/O.CON.KSGF.FR.Y.0001.140416T0600Z-140416T1400Z/
MARIES-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-
WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
258 PM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* TIMING AND AREAS AFFECTED...A FROST ADVISORY IS IN EFFECT TONIGHT
  FOR SOUTH CENTRAL MISSOURI...GENERALLY SOUTHEAST OF A
  SPRINGFIELD TO ROLLA LINE LATE TONIGHT.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL TO BETWEEN 30 AND
  34 DEGREES RESULTING IN AREAS OF FROST.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE DAMAGED
  OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATCH
285 
WWUS73 KSGF 160205
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT TONIGHT...

MOZ058-070-071-080>083-090>092-095>098-103>106-161400-
/O.CON.KSGF.FR.Y.0001.140416T0600Z-140416T1400Z/
MARIES-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-
WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA...
EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH...
GAINESVILLE...THEODOSIA...THAYER...ALTON
905 PM CDT TUE APR 15 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* SHORT TERM TRENDS...TEMPERATURES HAD DROPPED INTO THE LOW 40S AT
  MID EVENING OVER THE EASTERN OZARKS WITH LOWS EXPECTED TO DIP
  INTO THE LOW TO MID 30S OVERNIGHT.

* TIMING AND AREAS AFFECTED...A FROST ADVISORY IS IN EFFECT
  TONIGHT FOR SOUTH CENTRAL MISSOURI...GENERALLY SOUTHEAST OF A
  SPRINGFIELD TO ROLLA LINE LATE TONIGHT.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL TO BETWEEN 30
  AND 34 DEGREES RESULTING IN AREAS OF FROST.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LINDENBERG
185 
WWUS73 KSGF 161039
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CDT WED APR 16 2014

...FROST ADVISORY REMAINS IN EFFECT TONIGHT...

MOZ058-070-071-080-081-090>092-095-103-104-161145-
/O.CAN.KSGF.FR.Y.0001.000000T0000Z-140416T1400Z/
MARIES-PULASKI-PHELPS-DALLAS-LACLEDE-GREENE-WEBSTER-WRIGHT-
CHRISTIAN-STONE-TANEY-
INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...BUFFALO...LEBANON...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA...
OZARK...KIMBERLING CITY...GALENA...BRANSON...FORSYTH
539 AM CDT WED APR 16 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES HAVE REMAINED WELL ABOVE FREEZING OVERNIGHT AND THE
RISK OF WIDESPREAD FROST HAS ENDED.

$$

MOZ082-083-096>098-105-106-161400-
/O.CON.KSGF.FR.Y.0001.000000T0000Z-140416T1400Z/
TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-OZARK-OREGON-
INCLUDING THE CITIES OF...HOUSTON...CABOOL...SALEM...AVA...
WEST PLAINS...WINONA...EMINENCE...GAINESVILLE...THEODOSIA...
THAYER...ALTON
539 AM CDT WED APR 16 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* SHORT TERM TRENDS...TEMPERATURES HAD DROPPED INTO THE MIDDLE 30S
  EARLY THIS MORNING. 

* TIMING AND AREAS AFFECTED...A FROST ADVISORY IS IN EFFECT UNTIL
  9 AM FOR FAR SOUTH CENTRAL MISSOURI GENERALLY SOUTHEAST OF A
  GAINESVILLE TO SALEM LINE. 

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL RANGE FROM THE
  LOWER TO MIDDLE 30S RESULTING IN PATCHY TO AREAS OF FROST.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE DAMAGED
  OR KILLED IF LEFT UNPROTECTED OR NOT BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOSTER
131 
WWUS73 KSGF 161352
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT WED APR 16 2014

MOZ082-083-096>098-105-106-161500-
/O.CAN.KSGF.FR.Y.0001.000000T0000Z-140416T1400Z/
TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-OZARK-OREGON-
INCLUDING THE CITIES OF...HOUSTON...CABOOL...SALEM...AVA...
WEST PLAINS...WINONA...EMINENCE...GAINESVILLE...THEODOSIA...
THAYER...ALTON
852 AM CDT WED APR 16 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELED THE
FROST ADVISORY. 

TEMPERATURES ACROSS THE ADVISORY AREA HAVE CLIMBED ABOVE FREEZING
AND ARE EXPECTED TO CLIMB INTO THE 60S THIS AFTERNOON.

$$

HATCH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 15, 3:23 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 15, 3:23 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT Tue Apr 15 2014

.SHORT TERM...(Today and Tonight)
Issued at 305 AM CDT TUE APR 15 2014

Unseasonably cold temperatures and a clear sky prevailed across
the region early Tuesday morning providing ideal conditions for
viewing the lunar eclipse. An axis of surface high pressure shifting
eastward from the Plains will build over the Ozarks today
providing plenty of sunshine and light winds. This will result in
milder but still relatively cool temperatures.

The surface high will shift to the east tonight allowing a
southerly wind to develop especially from southeastern Kansas into
central Missouri. Winds will remain light much of the night
across south central Missouri and the eastern Ozarks which will
allow for better raditional cooling and colder temperatures. A
Frost Advisory will be issued for portions of south central
Missouri and eastern Ozarks late tonight.

.LONG TERM...(Wednesday through Monday)
Issued at 305 AM CDT TUE APR 15 2014

The southerly flow will increase Wednesday as the surface pressure
gradient strengthens ahead of a front developing over the Plains.
This along with plenty of sunshine will push temperatures toward
normal mid April levels.

A shortwave trough will track eastward across the Rockies into the
Plains Thursday as the associated front sags southeastward.
Clouds will be on the increase Thursday with some light rain
developing from the west late in the day. Moisture quality will be
lacking with this system but expect areas of light rain to develop
across the region Thursday night. The shortwave and associated
front will move off to the east on Friday with any lingering rain
ending in the morning at most locations.

Upper level ridging will result in warmer temperatures again on
Saturday. However the next upper level trough within the
progressive upper pattern will arrive Sunday. Moisture transport
into this system again looks marginal but scattered showers are
expected Sunday into Sunday night.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1123 PM CDT MON APR 14 2014

Surface high pressure was centered out in the Plains. Clearing
took place from west to east earlier this evening and am expecting
VFR conditions through the period. Light wind most likely at JLN
near the vicinity of the surface ridge with a northwesterly wind
at SGF/BBG overnight...becoming more southerly late in the TAF
period as the ridge slides off to the east.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY from 1 AM to 9 AM CDT Wednesday FOR MOZ058-070-
     071-080>083-090>092-095>098-103>106.

     FREEZE WARNING until 9 AM CDT this morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FREEZE WARNING until 9 AM CDT this morning FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Lindenberg
Hazardous weather outlook, Apr 15, 4:48 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 AM CDT TUE APR 15 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
448 AM CDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FROST AND FREEZE RISK.

DISCUSSION...

  A HARD FREEZE AND AREAS OF FROST WILL IMPACT THE OUTLOOK AREA
  EARLY THIS MORNING AS TEMPERATURES BOTTOM OUT IN THE MIDDLE AND
  UPPER 20S.

  AREAS OF FROST ARE EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY
  MORNING ACROSS SOUTH CENTRAL MISSOURI AND THE EASTERN OZARKS
  MAINLY SOUTHEAST OF A SPRINGFIELD TO ROLLA LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  GUSTY SOUTHERLY WINDS TO AROUND 30 MPH WILL DEVELOP ACROSS
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI WEDNESDAY.

  THESE WINDS ALONG WITH A DRY AIRMASS WILL RESULT IN AN ELEVATED
  TO SIGNIFICANT FIRE WEATHER RISK WEDNESDAY. THIS MEANS THAT ANY
  FIRES COULD QUICKLY SPREAD.

  A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN MISSOURI AND
  SOUTHEASTERN KANSAS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:11 PM CDTFire Weather WatchSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 11 more12 hr

Nearby

Frost Advisories in Missouri, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.